MathSciNet Relay Station
MathSciNet bibliographic data
MR2140985 (2005m:58044) 58J20 (19K56 58J22)
Mathai, Varghese; Melrose, Richard B.; Singer, Isadore M. The index of projective families of elliptic operators. Geom. Topol. 9 (2005), 341–373 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement